Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 16, NWS Albuquerque, NM

June 6, 2007

NWS Albuquerque, NM issued this wind advisory at Jun 6, 2007, 9:11 PM MDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 9:11 PM MDT (03:11 UTC)
Expired
Jun 7, 2007, 8:00 PM MDT
In force
23 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 070311
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
911 PM MDT WED JUN 6 2007

NMZ004-005-010-011-071100-
/O.EXP.KABQ.HW.W.0006.000000T0000Z-070607T0300Z/
/O.NEW.KABQ.WI.Y.0016.070607T0311Z-070607T1100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
911 PM MDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 5 AM MDT THURSDAY...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MDT THURSDAY FOR THE
SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AS WELL
AS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. THE HIGH WIND
WARNING IS NO LONGER IN EFFECT.

SOUTHWEST TO WEST WINDS WILL CONTINUE AT SUSTAINED SPEEDS OF 20 TO
35 MPH WITH GUSTS OF 40 TO 50 MPH THROUGH THE OVERNIGHT HOURS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON
NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM THE LAS
VEGAS AREA TO THE COLORADO BORDER.

$$

NMZ001>003-006>009-012>021-026-070415-
/O.EXP.KABQ.HW.W.0006.000000T0000Z-070607T0300Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...
SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
911 PM MDT WED JUN 6 2007

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR MUCH OF 
NORTHERN AND CENTRAL NEW MEXICO. SOUTHWEST TO WEST WINDS WILL 
SLOWLY DIMINISH AS THE NIGHT PROGRESSES.


$$
2 follow-up statements
000 
WWUS75 KABQ 071028
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 AM MDT THU JUN 7 2007

NMZ006-007-012-013-016>018-071800-
/O.EXB.KABQ.WI.Y.0016.000000T0000Z-070608T0200Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER
428 AM MDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SUSTAINED SOUTHWEST TO WEST WINDS WILL INCREASE AGAIN TO 25 TO 35
MPH WITH GUSTS BETWEEN 40 AND 50 MPH BY MID OR LATE MORNING AND
CONTINUE THROUGH MUCH OF THE AFTERNOON. A FEW AREAS OF BLOWING
DUST...REDUCING VISIBILITY...WILL ALSO LIKELY DEVELOP.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
ON NORTH TO SOUTH ORIENTED HIGHWAYS.

$$

NMZ004-005-010-011-071800-
/O.EXT.KABQ.WI.Y.0016.000000T0000Z-070608T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
428 AM MDT THU JUN 7 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SUSTAINED SOUTHWEST TO WEST WINDS WILL INCREASE AGAIN TO 25 TO 35
MPH WITH GUSTS BETWEEN 40 AND 50 MPH BY MID OR LATE MORNING AND
CONTINUE THROUGH MUCH OF THE AFTERNOON. A FEW AREAS OF BLOWING
DUST...REDUCING VISIBILITY...WILL ALSO LIKELY DEVELOP.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM
THE LAS VEGAS AREA TO THE COLORADO BORDER.

$$
000 
WWUS75 KABQ 072030
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT THU JUN 7 2007

NMZ004>007-010>013-016>018-080200-
/O.CON.KABQ.WI.Y.0016.000000T0000Z-070608T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER
230 PM MDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING 
ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SUSTAINED SOUTHWEST TO WEST OR SOUTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS OF 40 TO 45 MPH WILL CONTINUE INTO EARLY EVENING THEN
DIMINISH AS SUNSET APPROACHES. A FEW AREAS OF BLOWING DUST AND
REDUCED VISIBILITIES ARE POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
ON NORTH TO SOUTH ORIENTED HIGHWAYS.

$$

19

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 6, 8:50 PM MDT, 21 minutes earlier.

Area forecast discussion, Jun 6, 8:50 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
850 PM MDT WED JUN 6 2007

.UPDATE...WILL ALLOW HIGH WIND WARNING TO EXPIRE AS SCHEDULED
BUT WILL KEEP A WIND ADVISORY GOING OVERNIGHT FOR PARTS OF
THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AS WINDS
ALOFT WILL REMAIN STRONG OVERNIGHT.

&&

.PREV DISCUSSION...300 PM MDT WED JUN 6 2007...
HIGH WIND EVENT ONGOING WITH GUSTS PUSHING INTO THE 60S MPH
BROADLY FROM GALLUP TO LAS VEGAS AND EAST TO CLAYTON. SUSTAINED
SPEEDS RUNNING IN THE UPPER 30S MPH FOR MOST INTERMEDIATE POINTS
WITH GUSTS IN THE UPPER 40S AND LOW 50S MPH. CLOSED LOW ALOFT
MOVING INTO WESTERN WYOMING WITH TIGHT CIRCULATION AROUND THE BASE
CONTINUES AMPLE SUPPLY OF MOMENTUM ALOFT TO NEW MEXICO WITH
AFTERNOON MIXING BRINGING THIS RAPIDLY TO THE SURFACE. WILL
MAINTAIN HIGH WIND WARNING INTO THE EVENING...AND WILL EXPECT
THESE TO COME DOWN TO TRAILING WIND ADVISORIES THROUGH THE LATE
EVENING INTO THE OVERNIGHT.

MODELS...LOCKED TOGETHR THROUGH THURSDAY...WITH SOME DIFFERENCES
EMERGING ON PLACEMENT AND TIMING OF SOME UPSTREAM FEATURES HEADING
TOWARD THE WEEKEND. GOOD CONSENSUS SOLUTION MOVES BULK OF TROUGH
ENERGY INTO THE WESTERN GREAT LAKES AND UPPER MISSISSIPPI VALLEY
ON THURSDAY...WITH SHORTWAVE DIGGING INTO SOUTHERN CALIFORNIA IN
ITS WAKE...AND THIS FEATURE WILL PERISIST IN SOME FORM WEST OF NEW
MEXICO FOR MUCH OF THE UPCOMING WORK WEEK.

WITH SPEEDY FLOW ALOFT EASING ONLY GRADUALLY OVERNIGHT...EXPECTING
ANOTHER BREEZY DAY ON THURSDAY...THOUGH WIND SPEEDS SHOULD BE
CONSIDERABLY LESS THAN THOSE EXPERIENCED TODAY. WITH CLOSED LOW
ALOFT SETTING UP OVER EASTERN UTAH AND WESTERN COLORADO...FASTEST
FLOW WILL SHEAR OUT ACROSS THE TX AND OK PANHANDLES WITH SLOWER
FLOW FILLING IN BEHIND. WITH SURFACE LOW ALSO PARADING EAST WITH
DYNAMIC SPONSOR UPSTAIRS... AND HIGH PRESSURE REMAINS OVER
ARIZONA...WILL EXPECT WEAKENING OF SURFACE PRESSURE GRADIENT WITH
CONSEQUENT REDUCED PUSH ON THURSDAY OVER WHAT HAS BEEN SEEN TODAY.
SOME COOLER AIR PENETRATING SOUTH AND EAST WILL ALSO HELP
STABILIZE THE LOWER ATMOSPHERE...AND NARROW UP THE MIXING WINDOW
FOR MOMENTUM TRANSPORT TO THE SURFACE.

FIRE WEATHER...RED FLAGS STILL FLYING TODAY FOR WESTERNMOST
ZONES...AS HUMIDITIES DROP BROADLY INTO THE TEENS AND SINGLE
DIGITS IN TEETH OF BLUSTERY WINDS. ANTICIPATING A BREEZY AND DRY
DAY AGAIN TOMORROW...BUT DURATION OF CRITICAL FIRE WEATHER WILL BE
CONSIDERABLY REDUCED TO SEVERAL HOURS...AND THIS COVERAGE WILL NOT
BE ESPECIALLY BROAD. HAVE OPTED FOR HEADLINES IN THE PLANNING
FORECAST BUT WILL HOLD SHORT OF HOISTING FLAGS FOR THIS ROUND.
WILL CONTINUE MONITORING FUEL CONDITIONS TO THE EAST AS WELL.

INTO FRIDAY...TRAILING TROUGH STARTING TO ROUND UP INTO CLOSED LOW
OFF THE SAN DIEGO COUNTY COAST...CONTINUING WEAK SOUTHWEST FLOW
INTO NEW MEXICO ALOFT. TROUGH ALOFT WILL SPONSOR SOME STRUCTURE
FOR BROAD SURFACE TROUGH FROM NORTHERN MEXICO TO THE FOUR
CORNERS...AND LOW LEVEL MOISTURE TRANSPORT FROM THE WESTERN GULF
OF MEXICO INTO EASTERN PORTIONS OF THE STATE WILL GRADAULLY BOOST
SHOWER AND THUNDERSTORM CHANCES FROM SOUTHEAST TO NORTH AND WEST.

INTO SATURDAY...HIGH AMPLITUDE TROUGH STILL PARKED OVER WEST
COAST...WITH CLOUD AND SHOWER CHANCES NOW PENETRATING FROM
SOUTHEAST TO THE NORTHWEST OVER EAST CENTRAL PLAINS...NORTHERN
MOUNTAINS...AND THE CENTRAL MOUNTAIN CHAIN. WITH SOME SPEED AND
DIRECTIONAL SHEAR IN THE VERTICAL ON SATURDAY...SOME OF THESE
SHOWERS COULD HAVE USUAL ROUNDS OF HAIL AND GUSTY WINDS.

INTO SUNDAY...INCREASING AMPLITUDE OF WEST COAST TROUGH WILL SHIFT
WINDS ALOFT TO SOUTHERLY...AND SHIFT FOCUS OF SURFACE LOW WESTWARD
INTO ARIZONA...PUTTING STATE IN BROAD BUT DRY SOUTHERLY FLOW.
PATTERN WILL SET UP THE HOT DAY OF THE WEKEEND FOR MOST OF THE
STATE...WITH FAIRLY DISORGANIZED AIRMAS THUNDERSTORMS POSSIBLE AS
SURFACE TEMPERATURE ROLLS THROUGH CONVECTIVE TEMPERATURE THRESHOLDS.

FIRST OF THE WORK WEEK...WEST COAST TROUGH WILL INCH EVER CLOSER
TO NEW MEXICO...WITH GRADUALLY INCREASING CLOUD COVERAGE AND
SHOWER CHANCES STATEWIDE. SOME COOLER AIR UNDER THE TROUGH MAY
HELP ENHANCE AND ORGANIZE SHOWERS THROUGH MIDWEEK.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  46  75  42  84 /   0   0   0   0
GALLUP..........................  39  73  35  80 /   0   0   0   0
GRANTS..........................  43  75  37  83 /   0   0   0   0
GLENWOOD........................  46  83  44  90 /   0   0   0   0
CHAMA...........................  31  65  29  73 /   5   0   0   0
LOS ALAMOS......................  44  71  39  75 /   0   0   0   0
RED RIVER.......................  33  62  27  67 /   0   0   0   0
TAOS............................  42  72  35  78 /   0   0   0   0
SANTA FE........................  47  75  43  77 /   0   0   0   0
SANTA FE AIRPORT................  47  76  44  80 /   0   0   0   0
ESPANOLA........................  44  81  43  82 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  57  81  55  85 /   0   0   0   0
ALBUQUERQUE VALLEY..............  52  82  48  86 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  53  79  50  84 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  55  85  53  88 /   0   0   0   0
SOCORRO.........................  57  84  53  86 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  45  74  40  79 /   0   0   0   0
MORIARTY/ESTANCIA...............  48  77  44  79 /   0   0   0   0
CARRIZOZO.......................  56  87  54  86 /   0   0   0   0
RUIDOSO.........................  54  77  48  75 /   0   0   0   0
RATON...........................  45  74  39  73 /   0   0   0   0
LAS VEGAS.......................  50  74  41  73 /   0   0   0   0
ROY.............................  52  75  47  69 /   0   0   0   0
CLAYTON.........................  55  81  46  75 /  10   0   0   0
SANTA ROSA......................  54  83  49  81 /   0   0   0   0
TUCUMCARI.......................  59  89  50  79 /   0   0   0   0
FORT SUMNER.....................  60  84  56  80 /   0   0   0   0
CLOVIS..........................  59  89  51  80 /   5   0   0   0
PORTALES........................  60  88  54  84 /   5   0   0   0
ROSWELL.........................  63  96  58  86 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY UNTIL 5 AM MDT THURSDAY FOR THE FOLLOWING ZONES...
NMZ004-005-010-011.

&&
Hazardous weather outlook, Jun 6, 6:00 AM MDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED JUN 6 2007

NMZ001>021-026-071200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT WED JUN 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT LATE THIS MORNING INTO THE EVENING
HOURS FOR THE CENTRAL MOUNTAIN CHAIN AS WELL AS NORTHEAST AND MOST
OF EAST CENTRAL NEW MEXICO. WEST AND SOUTHWEST WINDS WILL INCREASE
SHARPLY LATER THIS MORNING AND CONTINUE INTO THE EVENING...WITH PEAK
AFTERNOON AND EARLY EVENING SPEEDS RANGING FROM 30 TO 45 MPH AND
GUSTS BETWEEN 50 AND 60 MPH. THE HIGHEST GUSTS ARE MOST LIKELY ALONG
AND JUST EAST OF THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN...AND ACROSS THE NORTHEAST PLAINS. BLOWING DUST WILL ALSO DROP
VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE
LOCATIONS...ESPECIALLY WEST OF THE CENTRAL MOUNTAIN CHAIN. THE
STRONGEST WINDS WILL END NOT TOO LONG AFTER SUNSET...BUT STRONG WEST
AND SOUTHWEST WINDS WILL PERSIST THROUGH THE NIGHT ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN.

A RED FLAG WARNING IS ALSO IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING ACROSS MOST OF WESTERN NEW MEXICO DUE TO THE STRONG
WINDS...LOW RELATIVE HUMIDITIES AND RECENT SIGNIFICANT DRYING OF
FUELS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE
A POSSIBILITY ACROSS PORTIONS OF EASTERN NEW MEXICO STARTING AS SOON
AS FRIDAY EVENING...BUT MORE LIKELY LATER SATURDAY AND SUNDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Local storm report, Jun 6, 3:36 PM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HIGH SUST WINDS  TAOS                    36.39N 105.58W
06/06/2007  M40.00 MPH       TAOS               NM   ASOS

1200 PM     HIGH SUST WINDS  RATON                   36.89N 104.44W
06/06/2007  M41.00 MPH       COLFAX             NM   ASOS

0100 PM     NON-TSTM WND GST GALLUP                  35.52N 108.74W
06/06/2007  M64.00 MPH       MCKINLEY           NM   ASOS

            MAXIMUM SUSTAINED WIND SPEED OF 45 MPH.

0200 PM     NON-TSTM WND GST CLAYTON                 36.45N 103.18W
06/06/2007  M60.00 MPH       UNION              NM   ASOS

            MAXIMUM SUSTAINED WIND SPEED OF 40 MPH.

0200 PM     NON-TSTM WND GST 8 SW CUBA               35.94N 107.06W
06/06/2007  M58.00 MPH       SANDOVAL           NM   AWOS

0300 PM     NON-TSTM WND GST LAS VEGAS               35.60N 105.22W
06/06/2007  M68.00 MPH       SAN MIGUEL         NM   ASOS

            MAXIMUM SUSTAINED WIND OF 44 MPH.

&&

CJONES
Local storm report, Jun 6, 7:25 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
725 PM MDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG DULCE                   36.93N 107.00W
06/06/2007                   RIO ARRIBA         NM   CO-OP OBSERVER

            THE FOLLOWING DAMAGE IS A RESULT OF THE HIGH WINDS AT
            DULCE. ABANDONED HOUSE RECEIVED ROOF DAMAGE AS A RESULT
            OF A DEAD TREE BLOWN OVER. A METAL BUILDING HAD THE
            CORNER OF THE ROOF PEELED UP. A LIGHTPOLE SNAPPED IN HALF
            AND LANDED IN THE CITY STREET. A BRIEF WILD FIRE BROKE
            OUT DUE TO A HOLD OVER LIGHTNING STRIKE COMBINED WITH
            STRONG WINDS...BUT WAS QUICKLY CONTAINED.

&&

DPORTER
Local storm report, Jun 6, 7:34 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
734 PM MDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     NON-TSTM WND GST GALLUP                  35.52N 108.74W
06/06/2007  M70.00 MPH       MCKINLEY           NM   ASOS

0454 PM     NON-TSTM WND GST RATON                   36.89N 104.44W
06/06/2007  M63.00 MPH       COLFAX             NM   ASOS

0503 PM     NON-TSTM WND GST CLINES CORNERS          35.01N 105.67W
06/06/2007  M62.00 MPH       TORRANCE           NM   ASOS

0553 PM     HIGH SUST WINDS  LAS VEGAS               35.60N 105.22W
06/06/2007  M46.00 MPH       SAN MIGUEL         NM   ASOS

&&

99
Local storm report, Jun 6, 7:40 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     NON-TSTM WND GST 2 SE EDGEWOOD           35.06N 106.15W
06/06/2007  M62.00 MPH       SANTA FE           NM   TRAINED SPOTTER

&&

99

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.